# SDR DXTA2009062203694

- Difficulty date: June 21, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 6,459 hours, 5,183 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB MIS-COMPARE LIGHT CAME ON WHEN FLAPS WERE SELECTED FLAPS 15.  REMOVED AND REPLACED AIRSPEED SWITCH.  OPS AND LEAK CHECKS GOOD IAW MM CH 27-40-00.
